Uniform distribution of sequences from direct products of groups
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 22 (1968) no. 4, pp. 599-606.
@article{ASNSP_1968_3_22_4_599_0,
     author = {Kuipers, L. and Scheelbeek, P. A. J.},
     title = {Uniform distribution of sequences from direct products of groups},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {599--606},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 22},
     number = {4},
     year = {1968},
     zbl = {0194.05403},
     mrnumber = {242992},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1968_3_22_4_599_0/}
}
TY  - JOUR
AU  - Kuipers, L.
AU  - Scheelbeek, P. A. J.
TI  - Uniform distribution of sequences from direct products of groups
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1968
DA  - 1968///
SP  - 599
EP  - 606
VL  - Ser. 3, 22
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1968_3_22_4_599_0/
UR  - https://zbmath.org/?q=an%3A0194.05403
UR  - https://www.ams.org/mathscinet-getitem?mr=242992
LA  - en
ID  - ASNSP_1968_3_22_4_599_0
ER  - 
%0 Journal Article
%A Kuipers, L.
%A Scheelbeek, P. A. J.
%T Uniform distribution of sequences from direct products of groups
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1968
%P 599-606
%V Ser. 3, 22
%N 4
%I Scuola normale superiore
%G en
%F ASNSP_1968_3_22_4_599_0
Kuipers, L.; Scheelbeek, P. A. J. Uniform distribution of sequences from direct products of groups. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 22 (1968) no. 4, pp. 599-606. http://www.numdam.org/item/ASNSP_1968_3_22_4_599_0/

[1] B. Eckmann, Ueber monothetische Gruppen, Comm. Math. Helv., 16 (1943-44), 249-263. | MR | Zbl

[2] L. Pontrjagin, Topological Groups. | JFM | Zbl

[3] L.A. Rubel, Uniform distribution in locally compact groups, Comm. Math. Helv., 39 (1965), 253-258. | MR | Zbl

[4] I. Niven, Uniform distribution of sequences of integers, Trans. Am. M. S., 98 (1961). 52-62. | MR | Zbl

[5] E. Hlawka, Zur formalen Theorie der Gleichverteilung in kompakten Gruppen, Rend. Circ. Mat. Palermo, 4 (1953), 33-47. | MR | Zbl

[6] J.G. Van Der Corput, Diophantische Ungleichungen I. Zur Gleichuerteilung modulo Eins, Acta Math., 56 (1931), 373-456. | JFM | Zbl

[7] S. Uchiyama, On the uniform distribution of sequences of integers, Proc. Japan Ac., 37 (1961), 605-609. | MR | Zbl

[8] J. Chauvineau, Complément au théorème métrique de Koksma dans R et dans Qp, C. R. Acad. Sci. Paris, 260 (1965), 6252-6255. | MR | Zbl

[9] J.H. Hodges, Uniform distribution in (F[q, x], Acta Arithmetica XII (1966), 55-75. | MR | Zbl